# SDR JZBR10689

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N161MM
- Make and model: Braero BAE125800A
- Aircraft serial: 258061
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Control
- Condition: Interference
- Location: Keel Frame 18
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INVESTIGATION FOR FLAPS STUCK AT 26 DEGREES, FOUND A BOLT INSTALLED IMPROPERLY.  BOLT (P/N A102-1/2G) INSTALLATION IS CONDUCTED PER HS125800 SB 53-82-3566G, ITEM NR 18.  IF BOLT IS INSTALLED WITH THREADS OUT, FLAP CONTROL INTERFERENCE CAN OCCUR.  PROPER INSTALLATION IS FOR BOLT HEAD TO THE OUTSIDE AND THREADS INSIDE.  RECOMMENDATION - RAYTHEON SHOULD REISSUE THE SB TO HIGHLIGHT DETAIL 'L' FOR PROPER BOLT INSTALLATION.  AN INSPECTION FOR PROPER CLEARANCE FROM SURROUNDING FLAP CONTROL LINKAGE AND A FULL FLAP OPERATIONAL CHECK SHOULD BE ADDED TO THE PROCEDURES FOR THIS ITEM.
